MathSciNet Relay Station
MathSciNet bibliographic data
MR2274968 26D15
Fink, A. M. Estimating the defect in Jensen's inequality. Publ. Math. Debrecen 69 (2006), no. 4, 451–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement